# SDR AALA201509159013

- Difficulty date: August 13, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 57,543 hours, 24,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53370569207
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CRACK ON CTR WING BOX, RT PRESS PLATE, BETWEEN FRAME 42 & 43, BETWEEN Y1292 & Y1650.  REPLACED PRESS PLATE IAW SRM 51-72-11 & DWG D53370567.
